Announcement

Collapse
No announcement yet.

Migraines and HRT

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • violethillfarm
    replied
    After being on HRT for five months, with nearly continuous bleeding...I gave it up...cold turkey and you know what...I feel better OFF HRT. I don't know if there is a connection but I was constantly exhausted on HRT. I thought it was the Elmiron, so stopped taking it for a little while (Dr's
    suggestion) no change. Stopped taking HRT and
    ta da...exhaustion going away. Could be the HRT was interferring with thyroid hormone I'm taking. My gyno told me that it might help my IC, but I can't see that it did anything special. So, I'm taking on Menopause
    au natural. Who needs more pills to take everday?

    Leave a comment:


  • Teri
    replied
    I take ESTRATEST. It was the only thing that I could tolerate becaues of breast tenderness. The patch not only gave me a rash, it upset my tummy and engorged my breasts. Keep trying. It took me awhile until I felt okay with a drug that didn't give me real icky side-effects.

    tons of hugs

    Leave a comment:


  • SueP1
    replied
    Teri, just curious.....Did you end up with a pill or patch for estrogen?

    Leave a comment:


  • Teri
    replied
    Sue~my gyno is a gift from above that this man take more than enough time with me. I don't take the progesterone because I ended up needing a hysto and I made him take everything. Before the hysto when I was just going thru a very early menopause I was having a hard time....after the hysto when I just needed the estrogen, it only took 3 or 4 different drugs to find the right one.

    Have you had the migraines checked out? I am so sure that alot of mine are triggered by my TMJ and I say that because I had the migraines before the hysto...alto, my migraines do usually follow a 'time cycle'.

    gentle head ache hugs

    Leave a comment:


  • SueP1
    replied
    Teri, how was your floating in the lake? I was thinking of you!~~~~~I'm getting discouraged with the HRT. I did expect trouble with the progesterone (flares IC), but I thought the estrogen, esp. a natural one like estradiol would be fine. I've tried the tablets for a few days twice, and the patch (low dose) for 3 days, and the one-side-of-the-head-headache persists. I finally ripped off the patch, and threw it out. There are weeks when I'm more prone to the headaches, and then they mysteriously go away and I start IBS, Fibromyalgia, or something else. I was not having headaches when I started the HRT, but I am now. I think my gyno will just say that I shouldn't take it, but she did say most of her patients with IC are on it. Maybe I should just wait, get free of headaches, and try the patch again? NancyB thinks you need the right amount of hormone, too, which makes sense, but how will I ever find that out if I can't even start off right? We must be every Dr.'s patients from he**!!

    Leave a comment:


  • Teri
    replied
    Sue~work closely with your gyno...it took a few different ones for me but once I got it right, I've been on the same drug for about 6 years now. I had the migraines for more years than I can remember so I know that mine are not related.

    tons of hugs

    Leave a comment:


  • SueP1
    replied
    I'm getting migraines with the start of HRT. I cycle with headaches, but hadn't had the migraine type for a long time. Now with HRT I'm getting one everyday all day. Low dose, too, and I tried changing to the estradiol patch. I really want to take HRT, but I may have to give up.

    Leave a comment:


  • Judith
    started a topic Migraines and HRT

    Migraines and HRT

    I am wondering if anyone else has started to get migraines since being on HRT. I never had them until I started getting hormone replacement therapy. At least I my doctor gave me wonderful pills for the migraines.
Working...
X